MathSciNet Relay Station
MathSciNet bibliographic data
MR138014 (25 #1462) 46.55
Wang, Ju-kwei Multipliers of commutative Banach algebras. Pacific J. Math. 11 1961 1131–1149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement